Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 139, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 21, 2015, 4:29 AM CDT for Dimmit County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2015, 4:29 AM CDT (09:29 UTC)
- Expired
- May 21, 2015, 5:15 AM CDT
- In force
- 46 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Dimmit County, TX
The radar
The Laughlin AFB radar (KDFX), 119 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 9.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1721 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1071 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
956 WUUS54 KEWX 210929 SVREWX TXC127-211015- /O.NEW.KEWX.SV.W.0139.150521T0929Z-150521T1015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 429 AM CDT THU MAY 21 2015 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN DIMMIT COUNTY IN SOUTH CENTRAL TEXAS... * UNTIL 515 AM CDT * AT 429 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CATARINA... OR 13 MILES SOUTH OF BIG WELLS...MOVING SOUTHEAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... LAS VEGAS...LIGHT...GILSON GROVES AND CATARINA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2840 9977 2860 9940 2821 9940 2820 9985 TIME...MOT...LOC 0929Z 327DEG 25KT 2838 9959 HAIL...0.75IN WIND...60MPH $$ CP
1 follow-up statement
946
WWUS54 KEWX 211019
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
519 AM CDT THU MAY 21 2015
TXC127-211029-
/O.EXP.KEWX.SV.W.0139.000000T0000Z-150521T1015Z/
DIMMIT TX-
519 AM CDT THU MAY 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DIMMIT COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM
THROUGH 530 AM CDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
AUSTIN SAN ANTONIO.
LAT...LON 2840 9977 2860 9940 2821 9940 2820 9985
TIME...MOT...LOC 1017Z 327DEG 25KT 2838 9959
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:05 AM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, May 21, 3:05 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 305 AM CDT THU MAY 21 2015 .SHORT TERM (TODAY THROUGH FRIDAY)... OVERNIGHT THUNDERSTORM COMPLEX IS SHOWING SLOW WEAKENING OVER THE I-35 CORRIDOR NORTH OF SAN ANTONIO...BUT MORE ROBUST DEVELOPMENT SW OF SAN ANTONIO. THUS WILL RECONFIGURE THE FLASH FLOOD WATCH...SHAVING A FEW COUNTIES FROM THE HILL COUNTRY...ADDING NEW COUNTIES OVER THE RIO GRANDE PLAINS...AND HALTING THE EASTWARD EXPANSION IN THE AUSTIN AREA. MOST OF THE RECENT HIGH RES MODEL RUNS SHOW LIMITED ACTIVITY EAST OF THE AUS METRO AREA WHILE CONCENTRATING HIGHEST AMOUNTS S/SW OF SAN ANTONIO. BY LATE MORNING...NEW CELL DEVELOPMENT WITH THE HIGHER RAINFALL RATES SHOULD HAVE SHIFTED SOUTH INTO THE COASTAL BEND...AND THE FLASH FLOOD THREAT SHOULD DIMINISH TEMPORARILY. THE SYNOPTIC MODELS SHOW ANOTHER RIPPLE OF ENERGY MOVING OVER MEXICO INTO WESTERN COUNTIES LATE TONIGHT...BUT WITH STRONGER JET ACTIVITY CARVING OUT A TROUGH FARTHER UPSTREAM...WILL HOLD OFF MENTIONING LOCALLY HEAVY RAINFALL IN THE ZONES AT THIS TIME. MODEL CONSENSUS KEEPS THE HIGHER QPF VALUES NEAR THE RIO GRANDE...SO THERE MAY BE A LATER NEED TO CONSIDER LOCALLY HEAVY RAIN FOR LATE TONIGHT AGAIN OVER THE RIO GRANDE PLAINS. BOUNDARY LAYER WINDS ARE FORECAST TO REFLECT NEGATIVE MOISTURE ADVECTION PRIOR TO THE ARRIVAL OF THE SHORTWAVE...SO WOULD EXPECT MORE MODERATE RAINS WITH PRECIPITATION BECOMING INCREASINGLY LIGHT AS THE SHORTWAVE CROSSES INTO CENTRAL COUNTIES. BY LATE FRIDAY AFTERNOON...THE SHORTWAVE COULD LEAD TO A SLIGHT UPTICK OF RAINFALL INTENSITY OVER EASTERN COUNTIES AS IS BEST DEPICTED BY THE 00Z ARW/NMM SOLUTIONS BUT ALSO REFLECTED IN THE MOST OF THE SYNOPTIC MODELS. TEMPERATURES OVER THE NEXT COUPLE DAYS SHOULD BE PLEASANTLY COOL FOR LATE MAY THANKS TO THE FRONT AND PERSISTENT OVERRUNNING PACIFIC CLOUDS AND MOISTURE. && .LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)... A RELATIVE MINIMUM OF ACTIVITY IS EXPECTED FRIDAY NIGHT INTO SATURDAY BEFORE MUCH STRONGER ASCENT ARRIVES FROM HIGH AMPLITUDE UPPER TROUGHING. THE CANADIAN MODEL CONTINUES TO LEAD THE PACK ON HIGH QPF AMOUNTS...BUT THE CONSENSUS OF THE GFS/ECMWF IS NOT FAR BEHIND. A SLOW MOVING MCS BRINGING WIDESPREAD HEAVY RAINS OF 1 TO 3 INCHES WITH HIGHER AMOUNTS OVER 4 INCHES REMAINS CONSISTENT WITH SEVERAL EARLIER MODEL CYCLES. A FLASH FLOOD WATCH WILL LIKELY BE NEEDED FOR ALL AREAS WITH THIS EVENT. MODEL TRENDS WITH THE TROUGH SHOW A BROADER PATTERN WITH LOWER HEIGHTS LEFT IN THE WAKE OF THE STRONG WEEKEND SHORTWAVE. THUS THE UNSTABLE PATTERN IS EXPECTED TO LINGER INTO AT LEAST TUESDAY...ESPECIALLY FOR AREAS ALONG AND EAST OF I-35. THE GFS/ECMWF CONSENSUS SUGGESTS WEAK RIDGING AND A POSSIBLE BREAK FROM THE STORMY PATTERN WEDNESDAY INTO LATE NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 75 67 81 70 83 / 40 40 40 30 50 AUSTIN BERGSTROM INTL AIRPORT 75 66 81 70 83 / 40 40 40 30 50 NEW BRAUNFELS MUNI AIRPORT 78 67 82 71 84 / 50 40 40 30 50 BURNET MUNI AIRPORT 71 63 79 69 81 / 40 40 40 30 50 DEL RIO INTL AIRPORT 81 69 85 72 84 / 60 70 40 40 50 GEORGETOWN MUNI AIRPORT 72 65 80 70 82 / 40 40 40 30 50 HONDO MUNI AIRPORT 79 69 83 71 84 / 60 50 40 40 60 SAN MARCOS MUNI AIRPORT 76 67 81 70 82 / 50 40 40 30 50 LA GRANGE - FAYETTE REGIONAL 79 70 81 71 84 / 60 40 40 30 40 SAN ANTONIO INTL AIRPORT 78 69 82 71 83 / 60 40 40 40 50 STINSON MUNI AIRPORT 80 69 83 72 84 / 60 40 40 40 50 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BEXAR...BLANCO...BURNET...COMAL...DIMMIT... FRIO...HAYS...KENDALL...MAVERICK...MEDINA...TRAVIS...UVALDE... WILLIAMSON...ZAVALA. && MESOSCALE/AVIATION...76 SYNOPTIC/GRIDS...18
Hazardous weather outlook, May 21, 4:17 AM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 417 AM CDT THU MAY 21 2015 TXZ171>173-183>194-202>209-217>225-228-220930- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 417 AM CDT THU MAY 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A FLASH FLOOD WATCH CONTINUES THROUGH 10 AM CDT THIS MORNING FOR A SLOW MOVING COMPLEX OF SHOWERS AND THUNDERSTORMS OVER THE I-35 CORRIDOR AND THE RIO GRANDE PLAINS. EXPECT LOCALLY HEAVY RAINS OF 1 TO 3 INCHES WITH ISOLATED HIGHER TOTALS UP TO 6 INCHES. A FEW OF THE STRONGER STORMS COULD ALSO PRODUCE HAIL UP TO 1 INCH IN DIAMETER AND WINDS UP TO 60 MPH. THE STORM COMPLEX IS EXPECTED TO SHIFT SOUTHWARD AND WEAKEN LATER TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS FRIDAY THROUGH AT LEAST TUESDAY. FOR THE PERIOD FRIDAY THROUGH EARLY SATURDAY...SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE WITH A FEW HEAVY DOWNPOURS OVER 1 INCH POSSIBLE. THEN BY SATURDAY EVENING...A WIDESPREAD HEAVY RAIN EVENT IS EXPECTED WHICH COULD RESULT IN FLASH FLOODING ACROSS MUCH OF SOUTH CENTRAL TEXAS. THERE IS A CHANCE THE HEAVY RAINFALL THREAT COULD LINGER INTO EARLY TUESDAY...ESPECIALLY OVER AREAS EAST OF I-35. WIDESPREAD STORM TOTAL RAINS OF 2 TO 4 INCHES ARE EXPECTED FOR THE PERIOD FRIDAY THROUGH EARLY TUESDAY...WITH A FEW TOTALS OVER 6 INCHES POSSIBLE. ANOTHER FLASH FLOOD WATCH WILL LIKELY BE NEEDED OVER WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED...MAINLY OVER THE MEMORIAL DAY WEEKEND.
In the hours before
Special weather statement, May 21, 3:07 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
307 AM CDT THU MAY 21 2015
TXZ218-228-210900-
DIMMIT TX-ZAVALA TX-
307 AM CDT THU MAY 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ZAVALA AND CENTRAL
DIMMIT COUNTIES UNTIL 400 AM CDT...
AT 306 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COMETA...OR 8 MILES WEST OF CRYSTAL CITY...MOVING SOUTHEAST AT 20
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRYSTAL CITY...CARRIZO SPRINGS...BIG WELLS...ASHERTON...CHULA
VISTA-RIVER SPUR...WINTER HAVEN...BRUNDAGE...COMETA...CARRIZO HILL
AND LAS COLONIAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2821 9995 2862 10010 2889 10008 2861 9942
2820 9992 2820 9995
TIME...MOT...LOC 0806Z 320DEG 19KT 2866 9997
CPLocal storm report, May 21, 3:51 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
351 AM CDT THU MAY 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD INKS LAKE STATE PARK 30.71N 98.38W
05/21/2015 BURNET TX LAW ENFORCEMENT
FLOODING REPORTED ALONG FM 2342 AND CR 116.
&&
EVENT NUMBER EWX1500415
JRLocal storm report, May 21, 3:54 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
354 AM CDT THU MAY 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD 5 NE GRANITE SHOALS 30.65N 98.33W
05/21/2015 BURNET TX LAW ENFORCEMENT
FLOODING REPORTED ON CR 120.
&&
EVENT NUMBER EWX1500416
JRLocal storm report, May 21, 4:08 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
408 AM CDT THU MAY 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM FLASH FLOOD EAGLE PASS 28.71N 100.49W
05/21/2015 MAVERICK TX LAW ENFORCEMENT
CREEK FLOODING AT BARRERA ST IN EAGLE PASS. FLOODING
ALSO REPORTED ALONG HIGHWAY 57 ON EAST SIDE OF EAGLE
PASS...WITH WATER OVER ONE LANE.
&&
EVENT NUMBER EWX1500417
JRSpecial weather statement, May 21, 4:12 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
412 AM CDT THU MAY 21 2015
TXZ217-228-211000-
DIMMIT TX-MAVERICK TX-
412 AM CDT THU MAY 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MAVERICK AND
SOUTHWESTERN DIMMIT COUNTIES UNTIL 500 AM CDT...
AT 411 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTHWEST OF CHUPADERA RANCH AIRPORT...OR 15 MILES SOUTHEAST OF
EL INDIO...MOVING SOUTHEAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
MAVERICK AND SOUTHWESTERN DIMMIT COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2823 10022 2824 10026 2828 10029 2831 10028
2835 10032 2842 10019 2820 9987 2820 10021
TIME...MOT...LOC 0911Z 328DEG 21KT 2832 10021
CPLocal storm report, May 21, 4:14 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
414 AM CDT THU MAY 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM FLASH FLOOD 5 NNW WASHER 29.12N 99.89W
05/21/2015 UVALDE TX LAW ENFORCEMENT
HWY 481 BEING CLOSED DUE TO FLOODING.
&&
EVENT NUMBER EWX1500418
JRThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:07 PM CDT | Special Weather Statement | EWX | Edwards | 38 min |
| May 20, 8:18 PM CDT | Special Weather Statement | EWX | Travis | 27 min |
| May 20, 8:52 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 38 min |
| May 20, 8:54 PM CDT | Special Weather Statement | EWX | Bandera, Kerr, Real, Uvalde, Zavala | 51 min |
| May 20, 9:03 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 42 min |
| May 20, 9:12 PM CDT | Special Weather Statement | EWX | Burnet | 48 min |
| May 20, 9:31 PM CDT | Special Weather Statement | EWX | Llano | 44 min |
| May 20, 9:44 PM CDT | Special Weather Statement | EWX | Edwards | 46 min |
| May 20, 9:58 PM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bexar, Blanco, Burnet, Comal and 17 more | 10 hr |
| May 20, 10:33 PM CDT | Special Weather Statement | EWX | Edwards, Gillespie | 57 min |
| May 20, 10:40 PM CDT | Flash Flood Warning | EWX | Llano | 3 hr |
| May 20, 11:13 PM CDT | Flash Flood Warning | EWX | Gillespie, Kerr | 5 hr |
| May 20, 11:31 PM CDT | Special Weather Statement | EWX | Edwards, Gillespie, Kerr, Llano, Real | 44 min |
| May 20, 11:55 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Llano | 3 hr |
| May 21, 12:10 AM CDT | Special Weather Statement | EWX | Bandera, Blanco, Gillespie, Kendall, Kerr | 65 min |
| May 21, 12:13 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Llano | 3 hr |
| May 21, 12:19 AM CDT | Special Weather Statement | EWX | Williamson | 56 min |
| May 21, 12:27 AM CDT | Areal Flood Advisory | EWX | Blanco, Kendall | 3 hr |
| May 21, 12:46 AM CDT | Flash Flood Warning | EWX | Williamson | 3 hr |
| May 21, 12:58 AM CDT | Areal Flood Advisory | EWX | Bandera | 3 hr |
| May 21, 1:13 AM CDT | Special Weather Statement | EWX | Bandera | 62 min |
| May 21, 1:18 AM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
| May 21, 2:10 AM CDT | Areal Flood Advisory | EWX | Maverick, Uvalde, Zavala | 3 hr |
| May 21, 2:14 AM CDT | Special Weather Statement | EWX | Maverick | 61 min |
| May 21, 2:17 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| May 21, 2:33 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| May 21, 2:38 AM CDT | Flash Flood Warning | EWX | Maverick, Uvalde, Zavala | 3 hr |
| May 21, 3:07 AM CDT | Special Weather Statement | EWX | Dimmit | 53 min |
| May 21, 3:20 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Llano | 115 min |
| May 21, 3:34 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 56 min |
| May 21, 3:44 AM CDT | Flash Flood Warning | EWX | Williamson | 3 hr |
| May 21, 3:50 AM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick | 3 hr |
| May 21, 4:01 AM CDT | Flash Flood Warning | EWX | Dimmit, Maverick | 3 hr |
| May 21, 4:12 AM CDT | Special Weather Statement | EWX | Dimmit | 48 min |
| May 21, 4:18 AM CDT | Areal Flood Advisory | EWX | Travis | 3 hr |
| May 21, 5:26 AM CDT | Areal Flood Advisory | EWX | Maverick, Uvalde, Zavala | 3 hr |
| May 21, 6:48 AM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| May 21, 6:59 AM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.